5 0

An efficient subscription routing algorithm for scalable XML-based publish/subscribe systems

Title
An efficient subscription routing algorithm for scalable XML-based publish/subscribe systems
Author
손진현
Keywords
publish/subscribe system; XPath; homomorphism; subscription routing algorithm
Issue Date
2006-12
Publisher
ELSEVIER SCIENCE INC
Citation
JOURNAL OF SYSTEMS AND SOFTWARE, v. 79, No. 12, Page. 1767-1781
Abstract
XML-based publish/subscribe systems have gained popularity as one of the newly emerging communication paradigms. As the number of clients has increased, the concept of the scalability has become the most important factor in the distributed information processing. In this paper, we propose an efficient subscription routing algorithm as a part of efforts to achieve scalability, with subscriptions especially expressed in XPath patterns. We first discuss that the homomorphism relationship among XPath patterns can be utilized for routing XPath patterns. Then, we develop a lattice data structure called the partially ordered set of XPath patterns which is abbreviated as POX and its corresponding algorithm for efficiently maintaining homomorphism relationships. Finally, we present performance evaluation results which validate our algorithm with respect to system performance and scalability.
URI
https://www.sciencedirect.com/science/article/pii/S0164121206001233http://repository.hanyang.ac.kr/handle/20.500.11754/110027
ISSN
0164-1212
DOI
10.1016/j.jss.2006.03.039
Appears in Collections:
COLLEGE OF ENGINEERING SCIENCES[E](공학대학) > ETC
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE